MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEEDLE,HYPODERM,SAFETY, 25GX1.5

MEDLINE INDUSTRIES LP; NEEDLE,HYPODERM,SAFETY, 25GX1.5
Catalog Number SSN100257
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Needle came off syringe.
 
Additional Manufacturer Narrative
It was reported by the customer contact that, "the needle came out of the syringe.The needle was stuck in the patient's knee".Due to this, an extra vial of medication was used by the physician.There was no impact to the patient or procedure.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX1.5
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18893849
Report Number1417592-2024-00384
Device Sequence Number14990696
Product Code FMI
UDI-Device Identifier30193489031991
UDI-Public30193489031991
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSSN100257
Device Lot Number89723070001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown